# SDR CA070709001

- Difficulty date: July 6, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cvac 30
- Aircraft time: 67,363 hours
- Engine: Allsn 501D13H
- Propeller: Allsn A6441FN606
- System (JASC): 2700 · Flight Control System
- Part: Shaft
- Part number: 24031404021
- Condition: Cracked
- Location: Roll Force
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ROLL FORCE MODIFICATION WAS BEING INSTALLED IN THE  AIRCRAFT IAW STC SA05-49.  UPON TORQUING THE PILOT`S YOKE ASSEMBLY SHAFT IAW THE INSTRUCTIONS CONTAINED IN DOCUMENT K130-102-001-012, THE FLANGE ON THE SHAFT P/N 240-3140402-1 CRACKED.  THE REMAINING AIRCRAFT IN THE FLEET WERE INSPECTED FOR SIGNS OF PLAY WITH NO DEFECTS NOTED. THE AIRCRAFT ARE ALSO BEING INSPECTED FOR EXCESSIVE BREAK AWAY TORQUE OF CONTROL YOKE SHAFT NUT. ANY ADDITIONAL FINDINGS WILL BE FORWARDED UPON COMPLETION OF THE INSPECTIONS. (TC NR 20070709001)
